# SDR AALA202112067425

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N342RX
- Make and model: Boeing 737*
- Aircraft serial: 44466
- Aircraft time: 2,310 hours, 905 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR BRACKET L1 DOOR. RIGHT SIDE LOOSE. BAR WILL FALL OFF DOOR. PERFORMED GIRT BAR BRACKET ADJUSTMENT PER AMM 25-66-01. OPERATIONS CHECK GOOD.
